Keywords : totally prime algebra

Some Properties of Algebra of Quotients with Bounded Evaluation of a Norm Ideal on Complex Banach Space

Mohammed Th. Al-Neima; Amir A. Mohammed

AL-Rafidain Journal of Computer Sciences and Mathematics, 2020, Volume 14, Issue 2, Pages 25-31
DOI: 10.33899/csmj.2020.167335

Cabrera-Mohammed proved that the imbedding of a norm ideal on Hilbert space in algebra of quotients with bounded evaluation is continuous with other properties. In this paper we improve this result by using complex Banach space instated of Hilbert space.